# SDR EE4Y2024100820976

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 45,663 hours, 29,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 45,663 hours, 29,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION IT WAS FOUND THE FUSELAGE SKIN WITH CORROSION AT THE INTERNAL SURFACE. DUE TO THE DAMAGE AREA IS BEYOND ERJ190 SRM PART II, REPAIR PROPOSAL WAS SENT TO EMBRAER FOR TECHNICAL SUPPORT EVALUATION AND APPROVAL.  PERFORMED TEMPORARY REPAIR AT CENTER FUSELAGE II, LOWER SKIN FROM FR73 AND JUNCTION, BETWEEN STR.29L AND STR.29R IAW COOPESA’S ENGINEERING ORDER N° COO-EO-2024-20586-R00 REV.00 DATED AUG-05-24 AND EMBRAER TECHNICAL DISPOSITION ETD2024-190-020821 REV./ DATED AUG-02-24. DOCUMENTED ON COOPESA ITEM A1P145 21-62 AND ANAC FORM F-101-06, DATED AUG-02-24. THIS REPAIR IS CONSIDERED TEMPORARY AS IT WILL REQUIRE A DETAILED STRUCTURAL ANALYSIS. THE VALIDITY OF THIS REPAIR IS 12 MONTHS AS OF AUG 2ND, 2024 (ORIGINAL ISSUANCE OF THIS DOCUMENT) OR TILL THE SUBSTANTIATION IS CONCLUDED WHICHEVER OCCURS FIRST. NO ADDITIONAL INSPECTIONS REQUIRED DURING THE 12 MONTHS VALIDITY OF TEMPORARY REPAIR.
